# SDR ASOA20161001057

- Difficulty date: October 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 25,548 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35011
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND CARGO BAY DOOR FLOOR SUPPORT CORRODED.  REMOVED CORROSION AND REPAIRED IAW REO 601R-53-00-526 AND ECTC REO 601R-53-00-526.
